See Alike in...

Alike App

Browser

LunaC712

512d

Hi there. I'm having so much trouble balancing my mental health. I'm not as manic as I am depressive right now. I've been having chronic pain that wakes me out of a sound sleep and lingers all day long leaving me very tired and Moody. I'm stabilized as far as my meds go, but idk if I want to cry because of the depression or cry because I hurt everywhere ( I've got 2 possible conditions...fibromyalgia, or rheumatoid arthritis ). I'm going to see an orthopedic on july 19th 1st because all my pain started from my hips shooting pain down to my knees. Now it's all over my body with trigger points. I'm trying so hard to get up and be human. I have to take care of my children, 1 of them is 20 years old and very anxiety and depressive and sucks whatever life I have left out of me. I feel like I'm going to lose my shit one of these days. I just need help to know I'm not alone. Any advice on dealing with chronic pain and bipolar would be greatly appreciated.

    • klazikel

      511d

      I had a problem similar to yours. I would experience joint pain all over my body and it would hurt day and night, disrupting my sleep and making me feel really depressed. I sought medical help and was eventually diagnosed with joint hypermobility disorder. It caused alot of joint and nerve pain. I was getting treatment, even had a nerve block procedure done. I also don't like strong pain meds so I only used ibuprofen. Unfortunately using ibuprofen and Lithium together caused my kidneys to not function properly. I had to either stop the Lithium or stop the ibuprofen. I chose to stop the Lithium and switch to vraylar. Best choice I ever made. I've been stable now for 2 years. I also started taking naltrexone with my wellbutrin, which combined make an appetite suppressant. My pain has decreased dramatically and that might be in part due to the naltrexone. I found out from someone on the Alike app that Naltrexone can help reduce nerve pain. Coincidentally my pain went away the sametime I started the naltrexone. There might be something to that. I also lost some weight so that probably helped too. I also have a 23 yr old with BP, ADHD and possibly DID, so I feel your energy suck! I hope you get the help you need. You are not alone. Let me know if you'd like to chat some time.😁

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion